# SDR RAIA201101310001

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 29,229 hours, 26,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE FLIGHT CREW RETRACTED THE LANDING GEARS THE RT MLG DID NOT INDICATE UP AND LOCKED.  FLIGHT CREW EXTENDED THE LANDING GEARS AND RETURNED TO RDU.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RT MLG UPLOCK BOX.  PERFORMED A GEAR SWING AND SYSTEM OPS CHECKED GOOD.
